| Catalog Number |
21-2770-24 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.The device has not been returned to the manufacturer.
Event or Problem Description
It was reported that there was a resistance when customer tried the test dose.It is unclear if it was inserted into the port.The event occurred during unknown time at facility.
Additional Manufacturer Narrative
H3: one opened and unused sample was received for evaluation.Visual inspection found no damage or anomalies.Functional testing was performed where the gripper needle was set to an approved icu syringe loaded with black dyed water, established flow with no resistance.Based on the analysis, the customer issue could not be confirmed.